# SDR DALA1156690138

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23017A
- Part serial: 000891
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP LWR SURFACE DENTED.  METAL HOT BOND REPAIR C/W PER B767-300 SRM 57-53-01, REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 4 FIG 201.
